MathSciNet Relay Station
MathSciNet bibliographic data
MR1264340 (94m:11072) 11G30 (11G05 14G25 14H25)
Frey, Gerhard Curves with infinitely many points of fixed degree. Israel J. Math. 85 (1994), no. 1-3, 79–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement